# SDR UALA2010021500581

- Difficulty date: February 12, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 77,899 hours, 9,542 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Fitting
- Condition: Cracked
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 LOW.  REPLACED F/O'S, 1ST-OBS, AND 2-OBS CREW O2 MASKS. LEAK CK'D ALL 3 MASKS AT THEIR LOCATIONS FOUND NO LEAKS. FOUND CREW O2 CK VALVE FITTING CRACK AT THE THREADS. REPLACED CREW CK VALVE, SERVICED CREW O2 TO 1740 & PASS O2 TO 1800 NO LKS DETECTED.
